# SDR KBM2005F00310

- Difficulty date: October 17, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 066011480102
- Part serial: 9694
- Condition: Inoperative
- Location: Cockpit
- Part time: 4,911 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS DISPLAY INOPERATIVE.  AIRCRAFT MEL`D UNITL 10/24/05.  (K)
